# SDR NACA201505010032

- Difficulty date: May 1, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 540-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CHORD AT RBL24 FROM BS 540 TO BS 727B HAS CORROSION AROUND CLIPNUT HOLES.  OUT OF LIMITS CORROSION NOTED IN SEVERAL PLACES DURING INSPECTION NECESSITATING REPLACEMENT OF THE ENTIRE UPPER CAP. REF DWG 65-45410, REV P AND SRM R108 AND SB 57-1139 R4, FIG 13.
